It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Drug Interactions / Side Effects Message Board

  • Zoloft and Klonopin

  • Post New Thread   Closed Thread
    Thread Tools Search this Thread
    Old 07-16-2003, 06:27 PM   #1
    mhc68
    Newbie
     
    mhc68's Avatar
     
    Join Date: Jul 2003
    Location: Columbus, NC USA
    Posts: 5
    mhc68 HB User
    Question Zoloft and Klonopin

    I have a question regarding zoloft. I'm 34 and was on Zoloft for about 2.5 yrs and it was prescribed when I was going through a divorce and had depression and panick/anxiety attacks.
    I was taking 100mg of Z last year and cut down to 50mg by the beginning of this year. I had slight withdrawals while tapering down but nothing too bad. Last week I went to see my doc and told him that I was curretnly down to 12.5 mg per day. He said that was not enough dosage to help and that it would be okay for me to stop taking it completely. Of course he was wrong. I've been off of Z for about 9 days now and having withdrawlas. I didn'trealize what was causing my symtoms until last Sunday when I looked on the internet to see if it could be the Z and was amazed at what I found.

    I am having the zaps, tingles, nasuea, upset stomach, insomnia, nighmares, severe tiredness/weakness, and when I move my head/eyes too quickly they seem to stay at the same place where they stareted(if that makes any sense) very weird feeling, and increased heart rate. Finding this site made me feel better to know I'm not losing my mind and others are having the same problems, unfortunately.

    I would like to know if anyone else is also taking Klonopin and if the Klonopin without the Z could be causing or making the withdrawals worse. I curretnly take .5 mg per night and have been on this dosage for 2.5 yrs same as when I started the Z. Should I try to lower the dosage of K now (my doc told me to cut it in half but I've been reluctant since I've had such adverse reactions stopping the Z)or should I wait until I'm stable from the Z withdrawals.

    I tried Benedryl but I can't tell that is has helped. Am thinking of trying B12 to help my energy level. Any suggestions?

    Thanks for your insight!


     
    Sponsors Lightbulb
       
    Old 08-16-2003, 09:12 AM   #2
    imthatguy
    Senior Member
     
    imthatguy's Avatar
     
    Join Date: Aug 2003
    Posts: 100
    imthatguy HB User
    Post

    I wouldn't play with the dosage of your klonopin until your through the zoloft withdrawls. I've been through the same thing your going through. I was on paxil and quit because it wasn't helping, and went through some crazy withdrawls. Then went on zoloft, quit taking that also, and went through more withdrawls. They wen't as bad as the paxil w/d was but it still sucked. I dont take anti-depressants anymore. I don't believe inn them. I feel like the doctor is playing a guessing game with my brain chemistry. I found that exercise, healthy eating, and some sort of relaxing hobby(like yoga etc.) helps more than any anti-depressant ever did. As far as the w/d's go, don't worry, you'll make it. It gets better every day.

     
    Closed Thread

    Related Topics
    Thread Thread Starter Board Replies Last Post
    Zoloft for GAD.. when does it kick in? joebloggs2 Anxiety 32 05-03-2008 07:11 PM
    Help! KLONOPIN,ZOLOFT&SEROQUEL WITHDRAWL anxietyinca Anxiety 3 03-31-2007 04:37 PM
    High dosage of Zoloft? Dragonflyzz2003 Anxiety 9 11-20-2005 09:42 PM
    Need to Zoloft again after 5 months..will it work? what to know Anxiety 4 08-18-2005 09:33 AM
    Anyone on Zoloft.... bushleaguer Anxiety 4 09-06-2004 09:39 PM
    bowel problems with zoloft/paxil?? bushleaguer Panic Disorders 2 07-16-2004 09:52 PM
    zoloft/klonopin for anxiety edsaint Anxiety 23 06-17-2003 04:33 PM
    Zoloft+Klonopin+Perphenazine Grogginess! stacie8 Depression 1 06-02-2003 09:25 PM




    Thread Tools Search this Thread
    Search this Thread:

    Advanced Search

    Posting Rules
    You may not post new threads
    You may not post replies
    You may not post attachments
    You may not edit your posts

    BB code is On
    Smilies are On
    [IMG] code is Off
    HTML code is Off
    Trackbacks are Off
    Pingbacks are Off
    Refbacks are Off




    Sign Up Today!

    Ask our community of thousands of members your health questions, and learn from others experiences. Join the conversation!

    I want my free account

    All times are GMT -7. The time now is 07:34 AM.





    © 2022 MH Sub I, LLC dba Internet Brands. All rights reserved.
    Do not copy or redistribute in any form!